HIV Transmission and Testing > Am I Infected?

rash

(1/1)

peter29:

is it resolved with antihistamine like many others rashes caused by alergies and others things? I say this because this can be a way of nkown if it is diferent diagnostic an can clarify this

Andy Velez:
Peter, it's not clear from what you have written if you have had an incident which causes you to be concerned about HIV. If so, details please.

And did you have a rash which now has cleared up through the use of the medication you mention?

Again, please clarify.

peter29:

ok, I am on time of waiting until being testied, and reading about the ars rash seems to be very inespecific, I had a rash due to urticaria ( alergic ) that resolves with istamine,so I was wondering if this is diferent

Ann:
Peter,

The rash that can sometimes be associated with ARS will not go away after using antihistamines - except as a matter of coincidence.

We don't talk speculation here - we talk hiv risk factors and hiv testing. Unless you want to be a little more specific about your situation, there's not much we can do for you.

Ann

peter29:

Ok Ann thanks, I can understand that you dont like especulate, only I thought to have information is better

Navigation

[0] Message Index

Go to full version